# SDR HALA2020112000209

- Difficulty date: November 18, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 26,051 hours, 4,064 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 43753390001
- Part serial: 10374
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS, AFTER LANDING ECAM MESSAGE "ENGINE 2 CONTROL SYSTEM FAULT" LOG-PAGE UPDATED AT 18NOV20 0401 UTC.  TROUBLESHOT, PER TSM 75-33-00-810-810-808-A.  RECEIVED "TEST INCOMPLETE" DURING MCDY VSV TEST.  16 NOV 20 1533630.   REMOVED AND REPLACED NR 2 ENGINE VSV CONTROLLER, PER AMM 75-33-51-400-801A TO STEP 4 (D).  152694.  PERFORMED LEAK CHECK OF NR 2 ENGINE VIGV/VSV CONTROL UNIT, PER AMM 75-33-51.  TEST OK.  CONTROL, VARIAB OFF 43-7533-9-0001 10374 ON 43-7533-9-0001 10387.
